# SDR IPXA10562329

- Difficulty date: August 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1200-1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOOR TO SIDEWALL IN AFT CARGO BAY FROM BS 1200-1310 AT RBL 21 IS CORRODED.  REPLACED IAW SRM 53-00-53-1A1, 51-40-02.
